MAUDE Adverse Event Report: PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number MTA4U0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lens was returned anterior surface up the lens case.A small amount of solution was dried on the lens and remaining haptic.One haptic was broken-gusset area (not returned).A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The reported haptic damage was observed.The product investigation could not identify a root cause for the broken haptic.The observed haptic damage was similar in appearance to handling related.The presence of the solution on the returned sample is evidence that the product was subjected to handling.Due to the presence of surgical solution, we are unable to verify that the damage was present when opened.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non health care professional reported that during the intraocular lens (iol) implant procedure lens found to be faulty.Only one handle/arm on lens.The procedure was completed on the same day.Additional information has been requested.

Brand Name
ANTERIOR CHAMBER PMMA SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23672017
Report Number9681121-2025-00172
Device Sequence Number9984545
Product Code HQL
UDI-Device Identifier00380652535755
UDI-Public(01)00380652535755(17)290211(11)240214(10)31568998
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P880087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTA4U0
Device Catalogue NumberMTA4U0.130
Device Lot Number31568998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CARTRIDGE.; UNKNOWN INJECTOR/HANDPIECE.; UNKNOWN VISCOELASTIC.
Patient SexUnknown